Header menu link for other important links
A classification of equivariant principal bundles over nonsingular toric varieties
Published in World Scientific Publishing Co. Pte Ltd
Volume: 27
Issue: 14
We classify holomorphic as well as algebraic torus equivariant principal G-bundles over a nonsingular toric variety X, where G is a complex linear algebraic group. It is shown that any such bundle over an affine, nonsingular toric variety admits a trivialization in equivariant sense. We also obtain some splitting results. © 2016 World Scientific Publishing Company.
About the journal
JournalInternational Journal of Mathematics
PublisherWorld Scientific Publishing Co. Pte Ltd
Open AccessYes